# SDR SWAA2021030146016

- Difficulty date: January 31, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,874 hours, 9,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pad
- Condition: Corroded
- Location: Door Frm Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT DOOR CUT OUT AREA ALL STOP PADS HAVE RUST. STA 400/493. / REMOVED AND REPLACED ALL 10(TEN) STOP PADS ON FWD CARGO DOOR; AT STA 440/493; PER AMM 52-31-01.
